New results on periodic solutions for a nonlinear fourth-order iterative differential equation

Authors

  • Rabah Khemis Laboratory of Applied Mathematics and History and Didactics of Mathematics (LAMAHIS), University of 20 August 1955 Skikda,Algeria.
  • Ahl`eme Bouakkaz Laboratory of Applied Mathematics and History and Didactics of Mathematics (LAMAHIS), University of 20 August 1955 Skikda,Algeria.

Keywords:

Periodic solutions, Iterative differential equations, fixed point theorems, Green’s function

Abstract

The key task of this paper is to investigate a nonlinear fourth-order delay differential equation. By virtue of the fixed point theory and the Green’s functions method, we establish some new results on the existence, uniqueness and continuous dependence on parameters of periodic solutions. In addition, an example is given to corroborate the validity of our main results. Up to now, no work has been carried out on this topic. So, the findings of this paper are new and complement the available works in the literature to some degree.

Downloads

Download data is not yet available.

Downloads

Published

2022-12-31

How to Cite

New results on periodic solutions for a nonlinear fourth-order iterative differential equation. (2022). Journal of Prime Research in Mathematics, 18(2), 88 – 99. https://jprm.sms.edu.pk/index.php/jprm/article/view/199